# SDR AALA202209202002

- Difficulty date: August 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 61,443 hours, 35,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D5311107720300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD FRAMING RIGHT HAND CONTINUITY FITTING CRACKED BETWEEN FR 1 AND FR 2 AT Y0. REPLACED CONTINUITY FITTING PER EO 5319Y017-002.
